A

  • Absolutely continuous New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions [Volume 19, Issue 1, 2022, Pages 41-56]

  • Anti-Derivation L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

  • Approximation by polynomials Approximation by Fuzzy $(p,q)$-Bernstein-Chlodowsky Operators [Volume 19, Issue 2, 2022, Pages 113-132]

  • Asymptotic expansions Approximation by Fuzzy $(p,q)$-Bernstein-Chlodowsky Operators [Volume 19, Issue 2, 2022, Pages 113-132]

B

  • Banach spaces A New Three-Step Mixed-Type Implicit Iterative Scheme with Errors for Common Fixed Points of Nonexpansive and Uniformly $L$--Lipschitzian Asymptotically Generalized $Phi$-Hemicontractive Mappings [Volume 19, Issue 1, 2022, Pages 15-40]

  • Bounded function On Some New Extensions of Inequalities of Hermite-Hadamard Type for Generalized Fractional Integrals [Volume 19, Issue 2, 2022, Pages 65-79]

C

  • Carlson-type inequality Study on Some Integral Inequalities for Pseudo-Integrals [Volume 19, Issue 1, 2022, Pages 139-159]

  • Ces`{a}ro summability Some Results on Cesàro summability in Intuitionistic Fuzzy $n$-normed linear Spaces [Volume 19, Issue 1, 2022, Pages 77-87]

  • Colimit Categorical Properties of Down Closed Embeddings [Volume 19, Issue 1, 2022, Pages 89-99]

  • Comonotone functions Study on Some Integral Inequalities for Pseudo-Integrals [Volume 19, Issue 1, 2022, Pages 139-159]

  • Convex $b$-metric space Fixed Point Results for $F$-Hardy-Rogers Contractions via Mann's Iteration Process in Complete Convex $b$-Metric Spaces [Volume 19, Issue 2, 2022, Pages 15-32]

  • Convex functions Positivity of Integrals for Higher Order $ abla-$Convex and Completely Monotonic Functions [Volume 19, Issue 1, 2022, Pages 119-137]

D

  • Dirichlet type space Essential Norm of the Generalized Integration Operator from Zygmund Space into Weighted Dirichlet Type Space [Volume 19, Issue 2, 2022, Pages 33-47]

  • Down closed embeddings Categorical Properties of Down Closed Embeddings [Volume 19, Issue 1, 2022, Pages 89-99]

E

  • Essential norm Essential Norm of the Generalized Integration Operator from Zygmund Space into Weighted Dirichlet Type Space [Volume 19, Issue 2, 2022, Pages 33-47]

F

  • Fixed point A New Three-Step Mixed-Type Implicit Iterative Scheme with Errors for Common Fixed Points of Nonexpansive and Uniformly $L$--Lipschitzian Asymptotically Generalized $Phi$-Hemicontractive Mappings [Volume 19, Issue 1, 2022, Pages 15-40]

  • Fixed point Fixed Point Results for $F$-Hardy-Rogers Contractions via Mann's Iteration Process in Complete Convex $b$-Metric Spaces [Volume 19, Issue 2, 2022, Pages 15-32]

  • Fuzzy boundedness The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

  • Fuzzy bounded operator The Study of Felbin and $BS$ Fuzzy Normed Linear Spaces [Volume 19, Issue 2, 2022, Pages 49-64]

  • Fuzzy continuity The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

  • Fuzzy integral inequality Study on Some Integral Inequalities for Pseudo-Integrals [Volume 19, Issue 1, 2022, Pages 139-159]

  • Fuzzy measure Study on Some Integral Inequalities for Pseudo-Integrals [Volume 19, Issue 1, 2022, Pages 139-159]

  • Fuzzy norm The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

  • Fuzzy normed linear space (FNLS) The Study of Felbin and $BS$ Fuzzy Normed Linear Spaces [Volume 19, Issue 2, 2022, Pages 49-64]

  • Fuzzy number The Study of Felbin and $BS$ Fuzzy Normed Linear Spaces [Volume 19, Issue 2, 2022, Pages 49-64]

  • Fuzzy topology The Operators' Theorems on Fuzzy Topological Spaces [Volume 19, Issue 1, 2022, Pages 57-76]

G

  • General integral operator New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions [Volume 19, Issue 1, 2022, Pages 41-56]

  • Generalized $alpha$-nonexpansive mapping A New and Faster Iterative Scheme Including Generalized $lpha$-nonexpansive Mappings in Banach Spaces [Volume 19, Issue 2, 2022, Pages 91-111]

  • Generalized integration operator Essential Norm of the Generalized Integration Operator from Zygmund Space into Weighted Dirichlet Type Space [Volume 19, Issue 2, 2022, Pages 33-47]

H

  • Hermite-Hadamard inequality On Some New Extensions of Inequalities of Hermite-Hadamard Type for Generalized Fractional Integrals [Volume 19, Issue 2, 2022, Pages 65-79]

  • Hilbert C$^*$-module L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

  • Holder's inequality On New Integral Inequalities via Geometric-Arithmetic Convex Functions with Applications [Volume 19, Issue 2, 2022, Pages 1-14]

I

  • Intuitionistic fuzzy $n$-normed linear space Some Results on Cesàro summability in Intuitionistic Fuzzy $n$-normed linear Spaces [Volume 19, Issue 1, 2022, Pages 77-87]

  • Intuitionistic fuzzy pseudo norm An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

  • Iterative process A New and Faster Iterative Scheme Including Generalized $lpha$-nonexpansive Mappings in Banach Spaces [Volume 19, Issue 2, 2022, Pages 91-111]

K

  • Kantorovich's constant The Generalized Inequalities via Means and Positive Linear Mappings [Volume 19, Issue 2, 2022, Pages 133-148]

L

  • Limit Categorical Properties of Down Closed Embeddings [Volume 19, Issue 1, 2022, Pages 89-99]

M

  • Mann's iteration process Fixed Point Results for $F$-Hardy-Rogers Contractions via Mann's Iteration Process in Complete Convex $b$-Metric Spaces [Volume 19, Issue 2, 2022, Pages 15-32]

  • Mean function On New Integral Inequalities via Geometric-Arithmetic Convex Functions with Applications [Volume 19, Issue 2, 2022, Pages 1-14]

  • Modulus of continuity Approximation by Fuzzy $(p,q)$-Bernstein-Chlodowsky Operators [Volume 19, Issue 2, 2022, Pages 113-132]

  • Monotone functions New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions [Volume 19, Issue 1, 2022, Pages 41-56]

N

  • Nonexpasive mapping A New Three-Step Mixed-Type Implicit Iterative Scheme with Errors for Common Fixed Points of Nonexpansive and Uniformly $L$--Lipschitzian Asymptotically Generalized $Phi$-Hemicontractive Mappings [Volume 19, Issue 1, 2022, Pages 15-40]

  • Nonseparable Banach space On Uncountable Frames and Riesz Bases in Nonseparable Banach Spaces [Volume 19, Issue 2, 2022, Pages 149-170]

  • Normalized duality mapping A New Three-Step Mixed-Type Implicit Iterative Scheme with Errors for Common Fixed Points of Nonexpansive and Uniformly $L$--Lipschitzian Asymptotically Generalized $Phi$-Hemicontractive Mappings [Volume 19, Issue 1, 2022, Pages 15-40]

  • Numerical means The Generalized Inequalities via Means and Positive Linear Mappings [Volume 19, Issue 2, 2022, Pages 133-148]

O

  • Operator means The Generalized Inequalities via Means and Positive Linear Mappings [Volume 19, Issue 2, 2022, Pages 133-148]

P

  • Positive linear map The Generalized Inequalities via Means and Positive Linear Mappings [Volume 19, Issue 2, 2022, Pages 133-148]

  • Pseudo norm An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

Q

  • Quasi-nonexpansive mapping A New and Faster Iterative Scheme Including Generalized $lpha$-nonexpansive Mappings in Banach Spaces [Volume 19, Issue 2, 2022, Pages 91-111]

R

  • Resolvent An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

S

  • Semi-inner product L$_p$-C$^*$-Semi-Inner Product Spaces [Volume 19, Issue 1, 2022, Pages 101-117]

  • Special means On New Integral Inequalities via Geometric-Arithmetic Convex Functions with Applications [Volume 19, Issue 2, 2022, Pages 1-14]

  • Spectrum An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

  • Strongly intuitionistic fuzzy bounded linear operator An Introduction to Spectral Theory of Bounded Linear Operators in Intuitionistic Fuzzy Pseudo Normed Linear Space [Volume 19, Issue 1, 2022, Pages 1-13]

  • Sugeno integral Study on Some Integral Inequalities for Pseudo-Integrals [Volume 19, Issue 1, 2022, Pages 139-159]

T

  • Tauberian theorem Some Results on Cesàro summability in Intuitionistic Fuzzy $n$-normed linear Spaces [Volume 19, Issue 1, 2022, Pages 77-87]

U

W

  • Weak convergence A New and Faster Iterative Scheme Including Generalized $lpha$-nonexpansive Mappings in Banach Spaces [Volume 19, Issue 2, 2022, Pages 91-111]

  • Weighted inequalities New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions [Volume 19, Issue 1, 2022, Pages 41-56]

Z

  • Zygmund space Essential Norm of the Generalized Integration Operator from Zygmund Space into Weighted Dirichlet Type Space [Volume 19, Issue 2, 2022, Pages 33-47]